advertisement
Question
Posted by: Ben Pretorius | 2011/11/25

Xeralto

I am using Xeralto after a total knee replacement 3weeks ago. I feel tired and cold. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ben

It is possible that you are experiencing these symptoms due to the use of Xeralto but it is very important to consult your doctor for blood tests to determine if you are not aneamic. Xeralto thins the blood to prevent blood clots and increases the risk of bleeding. Small amounts of blood can be lost in the gut and therefore, not be noticed.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement